Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Exponential limiting products in Banach algebras


Author: B. O. Koopman
Journal: Trans. Amer. Math. Soc. 70 (1951), 256-276
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0055586-X
MathSciNet review: 0055586
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0055586-X
Article copyright: © Copyright 1951 American Mathematical Society